Logo

Polynesian Journal of Mathematics

Volume 4, Issue 1
Special volume AJAX in honor of RenΓ© Schoof

Abelian varieties over 𝔽2 of prescribed order and dimension

Kiran S. Kedlaya

Abstract:

In a previous paper, we showed that for any fixed positive integer m, there exist infinitely many isogeny classes of simple abelian varieties over 𝔽2 whose group of rational points has order m. Here we show that for m even or an odd prime or prime power, for every sufficiently large (depending on m) positive integer g, there is a simple abelian variety of dimension g over 𝔽2 whose group of rational points has order m. This uses a result on recurrent sequences of interlaced polynomials which is presented independently in an appendix.

Download Full-Text Article (PDF)

Citation:

Kiran S. Kedlaya. Abelian varieties over 𝔽2 of prescribed order and dimension. Polynesian Journal of Mathematics, Volume 4, Issue 1, Pages 1–33. (Sept. 2026) DOI: 10.69763/polyjmath.4.1

Export to BibTeX

Milestones:

Received 5 Oct 2025
Revised 5 Mar 2026
Accepted 9 Mar 2026
Published 28 Sep 2026
Communicated by Samuele Anni

The above content is published under the terms of the Creative Commons Attribution 4.0 International license.